MAUDE Adverse Event Report: DePuy Ireland - 3015516266 ATTUNE AFFIXIUM; Knee Implant - Tibial Tray

DePuy Ireland - 3015516266 ATTUNE AFFIXIUM; Knee Implant - Tibial Tray
Catalog Number 150621004
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that surgeon revised tibia.Tibia was loose and loosening interface was bone to implant (non-cemented).Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.

Brand Name
ATTUNE AFFIXIUM
Common Device Name
Knee Implant - Tibial Tray
Manufacturer (Section D)
DePuy Ireland - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
Cork Mfg & Material Warehouse
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50934712
Report Number1818910-2026-16808
Device Sequence Number21213831
Product Code MBH
UDI-Device Identifier10603295507413
UDI-Public(01)10603295507413
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K240678
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150621004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/09/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/29/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale